# SDR AUS20020502

- Difficulty date: May 25, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 ENGINE FIRE WARNING SYSTEM A' AND B' LOOPS FAILED.
